answersLogoWhite
Ask
Conditions and Diseases
Rashes
Skin Disorders

Can novacaine or the content of a filling cause skin rashes and hives?

111112113
Answer

Top Answer
User Avatar
Wiki User
2011-09-12 15:45:55
2011-09-12 15:45:55

If you are prone to allergies then anything that irritates skin (including gums) can cause an allergic-type reaction. And tetanus shots can most definitely cause a reaction. Benadryl every four hours for 24-48 hours should clear it all up. Also take Benadryl before going to the dentist or getting a shot and the reaction will be minimised.

12
0

Related Questions

User Avatar

No, benzacaine and novacaine are chemically unrelated to cocaine, the names share a similar ending because they are all local aesthetics.

User Avatar

They cause white rashes and it has bumps on them!!

User Avatar

Skin rashes are one external symptom of typhus (Rickettsia) infection.

User Avatar

A cat's urine does not cause rashes. Cat's like to urinate in a litter box or a sand box if outside.

User Avatar

It is very unlikely, but yes, because any cosmetic products may cause you to have a reaction and produce rashes on your skin.


Copyright © 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.